The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (915 KB) | Metadata | Table of Contents | ZAA summary
Volume 4, Issue 5, 1985, pp. 455–466
DOI: 10.4171/ZAA/166

Published online: 1985-10-31

On a Non-Classical Boundary Value Problem in Linear Plane Elasticity

Johannes Maul

The paper deals with a non-classical boundary value problem of linear plane elasticity. With the aid of singular integral equations, Fredholm’s theorems are proved. Using complex variable techniques, the problem is considered for the unit circle and epitrochoids. It is proved that for every positive integer $n$ and within every arbitrarily small vicinity of the unit circle there exists such an epitrochoid for which the homogeneous non-classical problem allows at least $n$ linearly independent solutions.

No keywords available for this article.

Maul Johannes: On a Non-Classical Boundary Value Problem in Linear Plane Elasticity. Z. Anal. Anwend. 4 (1985), 455-466. doi: 10.4171/ZAA/166